Archiv der Mathematik

, Volume 85, Issue 3, pp 240–247 | Cite as

A note on dentability, quasi-dentability and LUR renorming

  • F. García
Original Paper


In this work we prove a result that provides us an equivalent LUR norm in a normed space whenever it has the property of denting and compact faces in the unit ball; we obtain this result after applying the main result of [11]. In the last part of the paper we obtain our main result that gives us a universal map between dentability and quasi-dentability indices.

Mathematics Subject Classification (2000).

46B03 46B20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Departamento de Fundamentos del Análisis Económico Facultad de EconómicasUniversidad de AlicanteSan Vicente del RaspeigSpain
  2. 2.Departamento de Matemáticas Facultad de MatemáticasUniversidad de MurciaEspinardoSpain

Personalised recommendations